# SDR SWAA091732

- Difficulty date: March 13, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 17,432 hours, 9,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS COVER BROKEN.  REMOVED AND REPLACED COVER PER MM.
